# SDR CALA2013092391327

- Difficulty date: September 20, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 59,781 hours, 6,889 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 INBD REVERSER SLEEVE OUTER SKIN CRACKED 3 O'CLOCK POSITION, APPROXIMATELY 10" IN LENGTH.  REPLACED NR 3 INBD REVERSER SLEEVE IAW AMM.  OPERATIONS CHECKED NORMAL.
